# SDR WX0A070612

- Difficulty date: October 6, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49667
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991960389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE CORRODED AT FS 1231 BETWEEN LONGERON 27R AND 28R.  REMOVED AND REPLACED FS 1231 FRAME SHEAR TIE IAW MD 80 SRM 51-30-2 AND 51-10-03.
